aleksandre meskhi
aleksandre meskhi
Georgian Technical University
Adresse e-mail validée de gtu.ge - Page d'accueil
Titre
Citée par
Citée par
Année
Multiquadrics—A scattered data approximation scheme with applications to computational fluid-dynamics—II solutions to parabolic, hyperbolic and elliptic partial differential …
EJ Kansa
Computers & mathematics with applications 19 (8-9), 147-161, 1990
21071990
Bounded and compact integral operators
DE Edmunds, V Kokilashvili, A Meskhi
Springer Science & Business Media, 2002
1952002
Integral operators in non-standard function spaces
VM Kokilashvili, A Meskhi, H Rafeiro, SG Samko
Birkhäuser, 2016
1542016
Boundedness of maximal and singular operators in Morrey spaces with variable exponent
V Kokilashvili, A Meskhi
Armenian Journal of Mathematics 1 (1), 18-28, 2008
1112008
Substrate dependent microbially derived plant hormones for improving growth of maize seedlings
ZA Zahir, SA Abbas, M Khalid, M Arshad
Pak J Biol Sci 3 (2), 289-291, 2000
1072000
Weighted norm inequalities for integral transforms with product kernels
V Kokilashvili, LE Persson, A Meskhi
Nova Science Publishers, Inc., 2009
902009
A note on the boundedness of the Hilbert transform in weighted grand Lebesgue spaces
V Kokilashvili, A Meskhi
Georgian Mathematical Journal 16 (3), 547-551, 2009
852009
On the boundedness and compactness of weighted Hardy operators in spaces Lp (x)
DE Edmunds, V Kokilashvili, A Meskhi
Georgian Math. J 12 (1), 27-44, 2005
642005
Maximal functions, potentials and singular integrals in grand Morrey spaces
A Meskhi
Complex Variables and Elliptic Equations 56 (10-11), 1003-1019, 2011
582011
Evaluation of the chicory inulin efficacy on ameliorating the intestinal morphology and modulating the intestinal electrophysiological properties in broiler chickens
WA Awad, K Ghareeb, J Böhm
Journal of animal physiology and animal nutrition 95 (1), 65-72, 2011
562011
Solution of some weight problems for the Riemann–Liouville and Weyl operators
A Meskhi
Georgian Mathematical Journal 5 (6), 565-574, 1998
531998
Fractional integrals on measure spaces
V Kokilashvili, A Meskhi
Fractional calculus and Applied Analysis 4 (1), 1-24, 2001
452001
Singular operators in variable spaces Lp (·)(Ω, ρ) with oscillating weights
V Kokilashvili, N Samko, S Samko
Mathematische Nachrichten 280 (9‐10), 1145-1156, 2007
432007
Potential-Type Operators in L^ p^(^ x^) Spaces
DE Edmunds, A Meskhi
Zeitschrift fur Analysis und ihre Anwendungen 21 (3), 681-690, 2002
422002
Morrey spaces and fractional integral operators
A Eridani, V Kokilashvili, A Meskhi
Expositiones Mathematicae 27 (3), 227-239, 2009
392009
Maximal functions and potentials in variable exponent Morrey spaces with non-doubling measure
V Kokilashvili, A Meskhi
Complex Variables and Elliptic Equations 55 (8-10), 923-936, 2010
342010
Wavelet bases in the weighted Besov and Triebel–Lizorkin spaces with Aploc-weights
M Izuki, Y Sawano
Journal of Approximation Theory 161 (2), 656-673, 2009
332009
Trace inequalities for fractional integrals in grand Lebesgue spaces
V Kokilashvili, A Meskhi
Studia Mathematica 2 (210), 159-176, 2012
322012
Criteria for the boundedness of potential operators in grand Lebesgue spaces
A Meskhi
arXiv preprint arXiv:1007.1185, 2010
322010
Weighted criteria for generalized fractional maximal functions and potentials in Lebesgue spaces with variable exponent
V Kokilashvili, A Meskhi
Integral Transforms and Special Functions 18 (9), 609-628, 2007
322007
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20